Article (Scientific journals)
On Farrell-Tate cohomology of SL_2 over S-integers
RAHM, Alexander; Wendt, Matthias
2018In Journal of Algebra, 512, p. 427-464
Peer Reviewed verified by ORBi
 

Files


Full Text
Rahm_and_Wendt_sl2ok_revision6.pdf
Author preprint (438.89 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Abstract :
[en] In this paper, we provide number-theoretic formulas for Farrell–Tate cohomology for SL_2 over rings of S-integers in number fields satisfying a weak regularity assumption. These formulas describe group cohomology above the virtual cohomological dimension, and can be used to study some questions in homology of linear groups. We expose three applications, to (I) detection questions for the Quillen conjecture, (II) the existence of transfers for the Friedlander–Milnor conjecture, (III) cohomology of SL_2 over number fields.
Disciplines :
Mathematics
Author, co-author :
RAHM, Alexander ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Wendt, Matthias;  Universitaet Duisburg-Essen > Mathematics
External co-authors :
yes
Language :
English
Title :
On Farrell-Tate cohomology of SL_2 over S-integers
Publication date :
October 2018
Journal title :
Journal of Algebra
ISSN :
1090-266X
Publisher :
Academic Press
Volume :
512
Pages :
427-464
Peer reviewed :
Peer Reviewed verified by ORBi
Funders :
Gabor Wiese's University of Luxembourg grant AMFOR, De Brún Center for Computational Algebra at NUI Galway
Available on ORBilu :
since 08 November 2016

Statistics


Number of views
76 (6 by Unilu)
Number of downloads
83 (2 by Unilu)

Scopus citations®
 
2
Scopus citations®
without self-citations
0
OpenCitations
 
2
WoS citations
 
2

Bibliography


Similar publications



Contact ORBilu